# SDR CALA0100830

- Difficulty date: September 4, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Aircraft time: 46,211 hours, 23,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Sta 1014
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R/H LAV WALL & L/H LAV WALL ANGLES CORRODED AT STA 1014 RBL 4 AND LBL 4. THE ANGLES WERE REMOVED AND REPLACED IAW SRM 51-40-02.
